Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Yellow sticky liquid dripping from nose, dry, blocked. Heaviness, memory loss. Anything wrong?

I have a yellowish, sticky liquid dripping from my left nostril , it has now happened for the 3rd time. After this my nostril feels dry and blocked and I can t breath freely. My head also feel heavy and I noticed that I m feeling tired and my memory seems a bit weak as I start to forget easily. This morning I took my vitamin tablet and high blood pressure medication , but within a minute, I was not sure whether I had taken it. I just could not remember.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

- immediately see an ENT who will in all probability ask for an endoscopic evaluation and CT scan of the nose and sinuses to come to a definite diagnosis to your problem
-memory loss may or may not be related to the nose problem but the CT scan will guide us further if there is any association

come back to me with the reports when i can help you better


Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor